# SDR SWIA201231588

- Difficulty date: August 20, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 36,339 hours, 52,758 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME AUTO FEATHER WARNING CONTINUOUS WITH SWITCH IN THE ON POSITION.  (FLT 5516)  REPLACED RELAYS K0039 AND K0161.
